# SDR 99ZZZX4548

- Difficulty date: December 2, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6624B
- Make and model: Beech F33A
- Aircraft serial: CE1034
- Engine: Cont IO520BB
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 635448
- Condition: Worn
- Location: Nr'S 2 & 4
- Part time: 304 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT 303.67 HOURS, THESE CYLINDERS HAD WORN OUT BORES AND EXHAUST VALVE GUIDES WORN BEYOND SERVICEABLE LIMITS.  THE ENGINE WAS FACTORY REBUILT/ZERO TIMED 1995.
